# SDR DHL9880409C

- Difficulty date: September 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Cracked
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, RIGHT WING, WING TO BODY FAIRING AT BS 680 SUPPORT STRUCTURE HAS METAL LINES CRACKED.  REMOVED SUPPORT AND FABRICATED AND INSTALLED PER MM 51-1-8.  N/R 403
